# SDR CA041006003

- Difficulty date: September 17, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 27,831 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23088002B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 STARTER GEN CAUTION LIGHT ILLUMINATED DURING FLIGHT.  STARTER GEN REMOVED AND SENT TO COMPONENT SHOP.  UPON DISASSEMBLY THE BEARING FAILURE WAS CONFIRMED ON THE ANTI-DRIVE END HOUSING.
